MAUDE Adverse Event Report: SYNTHES GMBH VERTECEM V+ SYRINGE KIT; POLYMETHYLMETHACRYLATE BONE CEMENT

SYNTHES GMBH VERTECEM V+ SYRINGE KIT; POLYMETHYLMETHACRYLATE BONE CEMENT
Catalog Number 03.702.215S
Medical Device Problem Code Failure to Eject (4010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that during an unknown procedure on an unknown date, the syringes were not able to be filled with the cement.The procedure was completed with replacements.They were not able to identify possible cause(s) such as hardened cement or device defectiveness.No further information is available.This report is for one (1) vertecem v+ syringe kit.This is report 1 of 2 for (b)(4).

Brand Name
VERTECEM V+ SYRINGE KIT
Common Device Name
POLYMETHYLMETHACRYLATE BONE CEMENT
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key12174470
Report Number8030965-2021-05770
Device Sequence Number16384035
Product Code NDN
UDI-Device Identifier07611819396074
UDI-Public(01)07611819396074
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.702.215S
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/16/2021
Initial Report FDA Received Date07/15/2021
Patient Sequence Number1